EconPapers    
Economics at your fingertips  
 

A strong law of large numbers for capacities

Fabio Maccheroni and Massimo Marinacci

ICER Working Papers - Applied Mathematics Series from ICER - International Centre for Economic Research

Abstract: We consider a totally monotone capacity on a Polish space and a sequence of bounded p.i.i.d. random variables. We show that, on a full set, any cluster point of empirical averages lies between the lower and the upper Choquet integrals of the random variables, provided either the random variables or the capacity are continuous.

Keywords: Capacities; Choquet integral; Strong law of large numbers (search for similar items in EconPapers)
Pages: 14 pages
Date: 2004-06
New Economics Papers: this item is included in nep-ecm
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.bemservizi.unito.it/repec/icr/wp2004/Maccheroni-Marinacci28-04.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:icr:wpmath:28-2004

Access Statistics for this paper

More papers in ICER Working Papers - Applied Mathematics Series from ICER - International Centre for Economic Research Corso Unione Sovietica, 218bis - 10134 Torino - Italy. Contact information at EDIRC.
Bibliographic data for series maintained by Daniele Pennesi ().

 
Page updated 2022-10-03
Handle: RePEc:icr:wpmath:28-2004